# SDR HYIA20150313001

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N6765T
- Make and model: Cessna 402C
- Aircraft serial: 402C0629
- Aircraft time: 12,429 hours, 10,869 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RAW FUEL SMELL IN CABIN WITH HEATER ON.  R & R THE HEATER FUEL PUMP & OPERATIONS CHECKED WITH NO FURTHER DEFECT NOTED.
